I am 21 yrs. old and I was badly suffering from Tinea on a number of places on my body like chest , thighs, etc. for more than 2 years. Currently on talking terbinafine as Sebifin, Atarax and Nucope orally for 15 days and also applying Sebifine as ointment for 30 days, I found quite a relief and it started to cure. But then the oral course finished and i was all on ointment, now after 30 days the condition has just started to become bad again, i.e. few more such small granules have started to come on infected places(not new places) when my course has finished. So all I wanted to know that can and should the medication be repeated again and in what manner(i.e. which ones and for how long) or what else can be done ?
I'm taking Terbinafine for chronic toenail fungus. I don't know if my experience will be helpful to you, but I thought I'd share it in case it does. I am taking the Terbinafine in capsule form for 90 days with six-week blood tests during that time. Terbinafine is supposed to be hard on your liver. So far, all is ok. Secondly, I apply a topical medication directly to the affected area nightly for the same length of time.
So my advice to you is to check with your doctor before extending your treatment with this drug to determine effect, if any, on your liver.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 25 Mar 2011 • 2 answers
Posted 9 Mar 2013 • 1 answer
Posted 25 May 2016 • 0 answers
Posted 14 Jun 2016 • 0 answers